# SDR NSVA2011091

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 40,911 hours, 48,393 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE CREW WAS DEPARTING IAH AND JOINING DEPARTURE PROCEDURE.  AT THIS POINT THEY WERE NOT RECEIVING IAH VOR FOR THE DEPARTURE.  ATC PROVIDED VECTORS.  AS THEY CONTINUED IT WAS REALIZED NO VORS WERE BEING PICKED UP BY THE EFIS.  CREW THEN CONTACTED DISPATCH ABOUT 50NM FROM IAH AND BEGAN A RETURN TO FIELD.  AFTER SPEAKING WITH CREW, TRACON CALLED DISPATCH.  CREW HAD NOT DECLARED AN EMERGENCY, AND THAT THE CEILNG WAS DOWN TO BROKEN AT 2000.  THEY WERE CONCERNED ABOUT THE FLIGHT POTENTIALLY HAVING TROUBLE GETTING A VISUAL APPROACH, AT WHICH TIME I DECLARED AN EMERGENCY FOR THE FLIGHT.  ONCE ATC INFORMED THE CREW DISPATCH HAD DECLARED EMERGENCY THEY ALSO DECLARED FOR THEMSELVES, AND CONTIUED WITH NO ISSUES.  MX SWAPPED THE DCP BACK TO THE ORIGINAL POSITION DUE TO THE CONNECTOR HAS TO STAY WITH CORRECT DCP.  SWAPPED DURING TROUBLESHOOTING FOR CAPT'S EFIS'S BLANK WRITEUP SEVERAL DAYS EARLIER AND THE AIRCRAFT HAD NOT FLOWN.
